# SDR AALA20120220016

- Difficulty date: February 12, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 62,415 hours, 21,840 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER TEE SURFACE CORRODED AT BS 1640, LBL 6 TO RBL 17.  INSTALLED NEW STRAP PER SRM`S 53-00-51, 51-20-01 AND 51-40-02.
